Hello and welcome to our community! Is this your first visit?
Register
Results 1 to 9 of 9

Thread: Rash on Test E

  1. #1
    Junior Member KingBing's Avatar
    Join Date
    Jan 11 2017
    Posts
    4
    Rep Power
    1

    Rash on Test E

    Sup brahs, been blasting and cruising test e from 250mg to 750mg with some dbol var and winny, and little bit of npp for a little over a year. Started getting rashes from increases in temperature that would itch intensely and appear very red all over the body, but quickly subside after a few minutes. Allegra helps some days, but doesn't do shit others. Is this just dry skin or something else? Carrier oil is MCT. Coming off due to the pain and slight embarrassment from itching. Have been using Asin throught cycles.

  2. #2
    Senior Member DLTBB's Avatar
    Join Date
    Jan 19 2015
    Posts
    17,259
    Rep Power
    42949692
    And what is to say the rash has anything to do with Test E?
    Need a source for steroids, HGH, insulin, fat burners, AI, Caber, DNP or PCT meds?
    Request a price list via PM or email geargalore@tutanota.com

  3. #3
    Platinum Member Numb's Avatar
    Join Date
    Dec 04 2014
    Posts
    2,828
    Rep Power
    42949677
    I think most ppl have skin issues mostly due to hormone imbalance,and genetics. You want to keep hormones levels as balanced as possible,and some ppl are just more prone to get skin issues from aas.

    Quote Originally Posted by DLTBB View Post
    And what is to say the rash has anything to do with Test E?
    You're still here fella? hope all is well
    Explosions in my face crew

  4. #4
    Senior Member DLTBB's Avatar
    Join Date
    Jan 19 2015
    Posts
    17,259
    Rep Power
    42949692
    Quote Originally Posted by Numb View Post
    I think most ppl have skin issues mostly due to hormone imbalance,and genetics. You want to keep hormones levels as balanced as possible,and some ppl are just more prone to get skin issues from aas.


    You're still here fella? hope all is well
    All good mate, I mainly post in here rather than on the Misc section but nowhere near as much as I used to.
    Need a source for steroids, HGH, insulin, fat burners, AI, Caber, DNP or PCT meds?
    Request a price list via PM or email geargalore@tutanota.com

  5. #5
    Member TestMe's Avatar
    Join Date
    Oct 30 2016
    Posts
    58
    Rep Power
    1225789
    Quote Originally Posted by KingBing View Post
    Sup brahs, been blasting and cruising test e from 250mg to 750mg with some dbol var and winny, and little bit of npp for a little over a year. Started getting rashes from increases in temperature that would itch intensely and appear very red all over the body, but quickly subside after a few minutes. Allegra helps some days, but doesn't do shit others. Is this just dry skin or something else? Carrier oil is MCT. Coming off due to the pain and slight embarrassment from itching. Have been using Asin throught cycles.
    It was the asin for me. Had got mad rashes and itchiness all over my body (especially my lower trunk), though I got this 1 year into my test only b&c.
    Turned out it was the asin (12.5mg e3d) when I took it in the morning instead of in the evening. During my first year, I woke up sometimes in the night feeling a slight itchyness, but nothing I was concerned of.
    After like a year for some reason I changed my schedule to pin in the morning (and take my asin). 2h later and the rashes would start and last for an hour

  6. #6
    Junior Member KingBing's Avatar
    Join Date
    Jan 11 2017
    Posts
    4
    Rep Power
    1
    Well considering the pain from the rashes I am 100% sure it is from aas usage or something related to it. Just wondering if anyone had a similiar experience. For me taking asin seems to help as does putting lotion on.

  7. #7
    Senior Member leftzing's Avatar
    Join Date
    Jan 11 2015
    Location
    Cheecagah (White Sox)
    Posts
    922
    Rep Power
    34283009
    Quote Originally Posted by KingBing View Post
    Well considering the pain from the rashes I am 100% sure it is from aas usage or something related to it. Just wondering if anyone had a similiar experience. For me taking asin seems to help as does putting lotion on.
    I am still not sure how you are making the correlation between pain from rashes and test. If taking asin is helping though, that is suggesting its something related to hormonal imbalance I'd think.
    Just so you know, If you throw me out I will probably kill you and everyone that is around us - PJ Braun

  8. #8
    Junior Member KingBing's Avatar
    Join Date
    Jan 11 2017
    Posts
    4
    Rep Power
    1
    Im just saying that before test I didn't get rashes, thats all. I think it is mainly due to hormonal imbalances. Thanks for all the replys guys. I know my e2 is in the 30s so I will try to get it into the 23 sweet spot.

  9. #9
    Junior Member KingBing's Avatar
    Join Date
    Jan 11 2017
    Posts
    4
    Rep Power
    1
    Just an update in case anyone else gets this in the future. It is definitely caused by elevated e2. Take a couple tabs of asin and it should subside in a couple days.


 

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •